# SDR DALA2023102508770

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 75,009 hours, 9,608 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 DURING WALK AROUND FOUND #1 ENG INBOARD THRUST REVERSER BLOCKER DOOR CLOSE OUT MISSING, LOWER. CORRECTIVE ACTION: REPAIRED PER A330 AMM 78-32-25 INSTALLATION OF BLOCKER DOOR CLOSE OUT PANEL FAIRING. (5010514)
